# SDR R61A2021071300566

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 45,095 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 1889
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,394 hours, 4,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CENTER EMERGENCY EXIT SIGN WILL NOT ILLUMINATE. R&R ELPU 5 PER AMM 33-50-01.
